# SDR CHQA201000108

- Difficulty date: May 31, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 23,905 hours, 19,492 cycles
- Engine: Allsn AE3007A
- Engine time: 22,079 hours, 18,839 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521182407
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 8,000FT, A BLEED 1 LEAK MESSAGE WAS DISPLAYED ON EICAS.  THE CREW FOLLOWED THE QRH AND RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  WHILE INSPECTING THE BLEED 1 SYSTEM FOR LEAKS, MAINTENANCE FOUND THE T DUCT FROM THE BLEED VALVE TO APU CRACKED AND BLEED JOINT 9 LEAKING.  THE T DUCT WAS REPLACED ALONG WITH THE O-RING AT JOINT 9.
